# SDR NSVA2011343

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER ENDS OF I/B AND O/B CLOSING RIBS ON RT WING I/B LEADING EDGE 611AR ARE CRACKED.  REF TD 400-57-11-17 AND MM409# 100232 FOR REPAIR DETAILS.  CONTROL # 209-3.
